MathSciNet Relay Station
MathSciNet bibliographic data
MR500509 55N15 (46L99 46M20)
Raeburn, Iain $K$-theory and $K$-homology relative to a ${\rm II}\sb{\infty }$-factor. Proc. Amer. Math. Soc. 71 (1978), no. 2, 294–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement